# SDR SWAA2024081325142

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,708 hours, 18,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER KNOCKED EXIT SIGN OFF CEILING IN CENTER OF AIRCRAFT WITH BAG<[01] INSTALLED CEILING EXIT LIGHT IAW AMM 33-51-01
